# SDR USAAD98049

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32185831
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MHT - FLT 353 - AFTER TAKEOFF THE LEFT AIR CONDITIONING PACK OVERHEATED PRODUCING SMOKE IN THE COCKPIT AND PASSENGER CABIN.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE MEL'D THE LEFT AIR CONDITIONING PACK.  LATER THE LEFT CABIN TEMPERATURE CONTROL VALVE WAS REPLACED.  (M)
